# SDR SIMA20250407001

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 24,666 hours, 16,261 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND CRUISE PKG BRK NOT RELEASED EICAS MESSAGE AND EMER/PRKG BRAKE ON LIGHT ANNUNCIATED 5 TIMES EMERGENCY DECLARED. TS IAW FIM# 32-41-00 UP TO AND INCLUDING PAGE 6, BLOCK14. RAR #2 EMERGENCY/PARK BRAKE PRESSURE SWITCH IAW AMM# 32-44-09. COMPLETED FNC IAW AMM# 32-44-09-720-801-A. FNC, OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
